Physostigmine reversal of diazepam induced depression

G. F. Larson, B. J. Hurlbert, D. W. Wingard

Research output: Contribution to journalArticle

38 Scopus citations

Abstract

Diazepam is a valuable and widely-used adjunct to many inpatient and outpatient diagnostic and therapeutic procedures. However, the occasional and often unexpected delirium or coma induced by even modest doses of diazepam can be life threatening. 4 cases are reported which demonstrate the prompt and effective reversal of diazepam-induced delirium and coma by the administration of physostigmine.

Original languageEnglish (US)
Pages (from-to)348-351
Number of pages4
JournalAnesthesia and analgesia
Volume56
Issue number3
Publication statusPublished - Jan 1 1977

    Fingerprint

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Larson, G. F., Hurlbert, B. J., & Wingard, D. W. (1977). Physostigmine reversal of diazepam induced depression. Anesthesia and analgesia, 56(3), 348-351.